# SDR UPS05845871

- Difficulty date: December 12, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Beacon
- Part number: 5708458503
- Part serial: FTL31
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FAIL TEST. DO NOT ILLUMINATE.     REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY AND RELAY UNIT IAW AMM  35-50-01-2. OPERATIONAL TEST GOOD. PN OFF 60-1223-5 SN OFF 248 PN ON 5708458-503 SN ON FTL31.
